RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2016, Volume 21, Issue 3, Pages 217–231 (Mi fpm1743)  

On $k$-transitivity conditions of a product of regular permutation groups

A. V. Toktarev

Lomonosov Moscow State University

Abstract: The paper analyses the product of $m$ regular permutation groups ${G_1}\cdot\ldots\cdot{G_{m}}$, where $m \geq 2 $ is natural number. Each of regular permutation groups is the subgroup of symmetric permutation group $S(\Omega)$ of degree $|\Omega|$ for the set $\Omega$. M. M. Glukhov proved that for $k=2$ and $m=2$, $2$-transitivity of the product ${G_1}\cdot{G_{2}}$ is equivalent to the absence of zeros in the corresponding square matrix with number of rows and columns equal to $|\Omega|-1$. Also by M. M. Glukhov necessary conditions of $2$-transitivity of such product of regular permutation groups are given.
In this paper, we consider the general case for any natural $m$ and $k$ such that $m \geq 2 $ and $k \geq 2 $. It is proved that $k$-transitivity of product of regular permutation groups ${G_1}\cdot\ldots\cdot{G_{m}}$ is equivalent to the absence of zeros in the square matrix with number of rows and columns equal to $(|\Omega | - 1)!/(|\Omega | - k)!$. We obtain correlation between the number of arcs corresponding to this matrix and a natural number $ l $ such that the product $(PsQt)^{l}$ is $2$-transitive, where $P,Q \subseteq S(\Omega )$ are some regular permutation groups and permutation $st$ is $(|\Omega | - 1)$-loop. We provide an example of the building of AES ciphers such that their round transformation are $ k $-transitive on a number of rounds.

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 237:3, 485–495

UDC: 512.542.72

Citation: A. V. Toktarev, “On $k$-transitivity conditions of a product of regular permutation groups”, Fundam. Prikl. Mat., 21:3 (2016), 217–231; J. Math. Sci., 237:3 (2019), 485–495

Citation in format AMSBIB
\Bibitem{Tok16}
\by A.~V.~Toktarev
\paper On $k$-transitivity conditions of a product of regular permutation groups
\jour Fundam. Prikl. Mat.
\yr 2016
\vol 21
\issue 3
\pages 217--231
\mathnet{http://mi.mathnet.ru/fpm1743}
\transl
\jour J. Math. Sci.
\yr 2019
\vol 237
\issue 3
\pages 485--495
\crossref{https://doi.org/10.1007/s10958-019-04173-5}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1743
  • http://mi.mathnet.ru/eng/fpm/v21/i3/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:125
    Full text:35
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020